# SDR MWEA020445

- Difficulty date: July 12, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 47,535 hours, 34,402 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 991935027
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LIGHT CORROSION ON UPPER SURFACE OF HORIZONTAL STIFFENER ON INBOARD SIDE OF XRS 91 RIB ABOVE STRINGERS 17 TO 19.  REMOVED AND INSTALLED STIFFENER AND FLAPPER VALVE.
